# SDR SCNA20161231394

- Difficulty date: December 31, 2016
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 53,933 hours, 18,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD WET AREA, L1 DOOR ENTRY FLOOR PANEL P/N 1415810-159  AFT AND I/B CORNER SECTION DELAM AND HAS SEVERAL NUT INSERTS ARE CORRODED.  REPAIRED LT FWD WET AREA L1 DOOR ENTRY FLOOR PANEL AFT + 1B CORNER SECTION DELAM + INSERTS REPLACED.
